# SDR DALA1024879886

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1190 L14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND PYLON ATTACH ANGLE CRACKED AT FASTENER NUT AT BS 1190 LONGERON 14L. REPAIRED IAW SRM 51-30-2, SRM 54-04 PAGE 10SHEET 7, SRM 53-30-05 & 51-21-0.
